Authors: Guevara Parra, Francisco
Todorčević, Stevo 
Title: Types of countable sequential groups
Journal: Topology and its Applications
Volume: 283
First page: 107337
Issue Date: 1-Sep-2020
Rank: M23
ISSN: 0166-8641
DOI: 10.1016/j.topol.2020.107337
Abstract: 
We show that 1, N and NN are all Tukey types of countable sequential groups reducible to NN. In particular, we show that a countable sequential group X is of Tukey type NN exactly when it a nonmetrizable kℵ0-space.
Keywords: k-Spaces | k -Spaces ℵ 0 | Tukey reductions
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

1
checked on Jan 31, 2023

Page view(s)

37
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.